Tohoku Mathematical Journal

Weight functions on probability spaces

Akihito Uchiyama

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 30, Number 3 (1978), 463-470.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229981

Digital Object Identifier
doi:10.2748/tmj/1178229981

Mathematical Reviews number (MathSciNet)
MR0509027

Zentralblatt MATH identifier
0398.60050

Subjects
Primary: 60G42: Martingales with discrete parameter
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 60G46: Martingales and classical analysis

Citation

Uchiyama, Akihito. Weight functions on probability spaces. Tohoku Math. J. (2) 30 (1978), no. 3, 463--470. doi:10.2748/tmj/1178229981. https://projecteuclid.org/euclid.tmj/1178229981


Export citation

References

  • [1] R. COIFMAN AND C. FEPFERMAN, Weighted Norm Inequalities for Maximal Functions and Singular Integrals, Studia Math., 51 (1974), 241-250.
  • [2] M. IZUMISAWA AND N. KAZAMAKI, Weighted Norm Inequalities for Martingales, Thok Math. J., 29 (1977), 115-124.
  • [3] B. MUCKENHOUPT, Weighted norm inequalities for the Hardy maximal function, Trans Amer. Math. Soc, 165 (1972), 207-226.